Ob-Gyn questions? Ask a gynecologist online.
Hi, It's Dr. C. Board certified Ob-gyne I can help you today.
I'm sorry that you're having bleeding at an inconvenient time. In order to slow the bleeding down, 2 options are available. One is to take high dose ibuprofen at 800mg every 8 hours. The second is to immediately start taking high dose of progesterone hormone. Neither will be able to stop it completely but will be able to slow it down and possibly get it down to spotting. The problem is that once the progesterone level drops, the chemical reaction on the lining is like dominoes that start going. It's really hard to stop the dominoes.
The only way is to call an established doctor and explain the situation. The correct medication is medroxyprogesterone acetate. A dose of 20 mg immediately with 10 mg in 12 hours, then 10 mg every 24 hours until it's ok for the period to come again is what we'd use in this situation.
If no more questions, please leave a rating for my service. I aim for excellent and appreciate your feedback. Thanks.